# SDR ALG2004F00028

- Difficulty date: May 13, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Engine: Allsn 250C47B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 23069751
- Part serial: 11637
- Condition: Worn
- Location: Engine
- Part time: 669 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TIME CHANGE OF ENGINE ASSEMBLY.  REAR ENGINE MOUNT BEARING ON THE SUPPORT HAS EXCESSIVE WEAR, ALSO THE BEARING HOUSING HAS EXCESSIVE PLAY WHICH IS BEYOND LIMITS.
